# SDR SF20050721

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 9003 FWA-DAY, PILOT CALLED ON THE RADIO REPORTING THE CAPTAIN'S ALTIMETER AND VERTICAL SPEED INDICATOR WERE FLUCTUATING 20-40 FT, CAUSING THE AUTO-PILOT TO FOLLOW WITH A PITCH UP AND DOWN FLUCTUATION. AIRCRAFT WAS TOLD TO RETURN TO FWA. AIR DATA COMPUTER WAS REPLACED.
